MathSciNet Relay Station
MathSciNet bibliographic data
MR1273787 55M20 (57M99)
Guillou, Lucien Théorème de translation plane de Brouwer et généralisations du théorème de Poincaré-Birkhoff. (French) [Brouwer's plane translation theorem and generalizations of the Poincaré-Birkhoff theorem] Topology 33 (1994), no. 2, 331–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement